Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Minimal sets and Ergodic measures in $\beta N - N$

Author: Ralph A. Raimi
Journal: Bull. Amer. Math. Soc. 70 (1964), 711-712
MathSciNet review: 0166331
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [BH] J. R. Blum and L. Hanson, On invariant probability measures. I, Pacific J. Math. 10 (1960), 1125-1129.
  • Walter Rudin, Averages of continuous functions on compact spaces, Duke Math. J. 25 (1958), 197–204. MR 0098313 (20 #4774)

Additional Information

PII: S 0002-9904(1964)11180-0